# SDR CA001101020

- Difficulty date: October 15, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Component: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) APU OIL TEMP CAUTION MESSAGE POSTED ON EICAS IN FLIGHT, WITH APU OPERATING BECAUSE IDG NR 1 WAS DEFERRED. CREW DECLARED AN EMERGENCY LANDING AND MADE AN UNSCHEDULED LANDING.INSPECTED APU AND FOUND IT LOW ON OIL. SERVICED WITH ON QUART OF OIL. AIRCRAFT BACK IN SERVICE.
